# SDR WRNA200040000

- Difficulty date: July 15, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 49,218 hours, 20,772 cycles
- Engine: Ge CF650*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

CARGO DOOR AND NOT LOCKED LIGHT ON, IN FLT. ALSO CARGO SWITCH FAULT LIGHT ON. DIVERTED TO GSO FOR REPAIR, 5200 GALS FUEL DUMPED FOR LANDING WT. REQUIREMENT.  AIRCRAFT LANDED NORMAL.  LUBED DOOR LOCK HANDLE SWITCH AND CLEANED STRIKER PLATES IAW  SUP. MM 52-36-11 OPS CHECK MAIN CARGO DOOR, OPS CHECK GOOD LIGHT IND OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
